# SDR AALA201602159007

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 49,252 hours, 21,052 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Housing
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, GTCP36300
- Component part number: 38002784
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

UPON TURNING ON APU BLEED AIR, STRONG SMELLING AIR FILLED ACFT COCKPIT TO AFT GALLEY.  NOT DE-ICING FLUID SMELL.  PERFORMED TC 26L00021001.  FOUND APU GEN SCAVENGE FILTER  HOUSING LEAKING OIL AT MOUNTING FLANGE TO GEAR BOX.  REPLACED APU IAW TASK CARD 26L31049005.
